Wenpin Tang
Wenpin Tang
Assistant Professor, Columbia University
Adresse e-mail validée de
Citée par
Citée par
Regenerative random permutations of integers
J Pitman, W Tang
The Annals of Probability 47 (3), 1378-1416, 2019
Tree formulas, mean first passage times and Kemeny’s constant of a Markov chain
J Pitman, W Tang
Bernoulli 24 (3), 1942-1972, 2018
Mallows ranking models: maximum likelihood estimate and regeneration
W Tang
Proceedings of the 36th International Conference on Machine Learning 97 …, 2019
On identifiability and consistency of the nugget in Gaussian spatial process models
W Tang, L Zhang, S Banerjee
Journal of the Royal Statistical Society. Series B, Statistical Methodology …, 2021
Optimal surviving strategy for drifted Brownian motions with absorption
W Tang, LC Tsai
The Annals of Probability 46 (3), 1597-1650, 2018
Exploratory HJB equations and their convergence
W Tang, YP Zhang, XY Zhou
SIAM Journal on Control and Optimization 60 (6), 3191-3216, 2022
The Poisson binomial distribution—Old & new
W Tang, F Tang
Statistical Science 38 (1), 108-119, 2023
The Slepian zero set, and Brownian bridge embedded in Brownian motion by a spacetime shift
J Pitman, T Wenpin
Electronic Journal of Probability 20 (61), 1-28, 2015
The Vervaat transform of Brownian bridges and Brownian motion
T Lupu, J Pitman, W Tang
Electronic Journal of Probability 20 (51), 1-31, 2015
Renewal sequences and record chains related to multiple zeta sums
JJ Duchamps, J Pitman, W Tang
Transactions of the American Mathematical Society 371 (8), 5731-5755, 2019
A class of stochastic games and moving free boundary problems
X Guo, W Tang, R Xu
SIAM Journal on Control and Optimization 60 (2), 758-785, 2022
Ergodicity of the infinite swapping algorithm at low temperature
G Menz, A Schlichting, W Tang, T Wu
Stochastic Processes and their Applications 151, 519-552, 2022
Simulated annealing from continuum to discretization: a convergence analysis via the Eyring--Kramers law
W Tang, XY Zhou
arXiv preprint arXiv:2102.02339, 2021
McKean-Vlasov equations involving hitting times: blow-ups and global solvability
E Bayraktar, G Guo, W Tang, Y Zhang
arXiv preprint arXiv:2010.14646, 2020
Arcsine laws for random walks generated from random permutations with applications to genomics
X Fang, HL Gan, S Holmes, H Huang, E Peköz, A Röllin, W Tang
Journal of Applied Probability 58 (4), 851-867, 2021
Extreme order statistics of random walks
J Pitman, W Tang
Annales de l'Institut Henri Poincare (B) Probabilites et statistiques 59 (1 …, 2023
Stability of shares in the Proof of Stake Protocol--Concentration and Phase Transitions
W Tang
arXiv preprint arXiv:2206.02227, 2022
Escaping Saddle Points Efficiently with Occupation-Time-Adapted Perturbations
X Guo, J Han, M Tajrobehkar, W Tang
arXiv preprint arXiv:2005.04507, 2020
The existence of maximum likelihood estimate in high-dimensional binary response generalized linear models
W Tang, Y Ye
Electronic Journal of Statistics 14 (2), 4028-4053, 2020
Inference for Gaussian processes with Matérn covariogram on compact Riemannian manifolds
D Li, W Tang, S Banerjee
Journal of Machine Learning Research 24 (101), 1-26, 2023
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20